The lifestyle that most of us living in the 21st century are used to brings with it certain problems. Health is one of the issues that bother everyone and one of the most common problems faced by the people around the world is that of excessive cholesterol levels. Although one can consume medicines to check the high levels of cholesterol, there is always the question about the drugs being safe or not. Thus, many people with high levels of cholesterol choose exercise as a way to combat cholesterol. For those who have to resort to medicines, natural medicines are a great option.
The most effective natural supplements that help reduce cholesterol are Guggulipid, green tea extracts and Poliocosanol. These are highly successful natural supplements because people around the world are consuming them and getting great results. The problem lies with the man – made drugs. Most of the factory made cholesterol drugs have adverse effect on the health of the users and create numerous problems.
A very effective man – made cholesterol medicine is Niacin. However, despite its success, it is known to have a few side effects. Many users of Niacin have faced this problem. The side effects are liver inflammation, indigestion, nausea and diarrhea.
Niacin can also cause dilating of blood vessels that result in hot flushing if consumed in large doses. Another man – made cholesterol reducing drug is Statin. But one of the major concerns of doctors around the world is that many patients tend to combine Statin and Niacin, hoping for magical decrease of cholesterol. However, instead of lowering the cholesterol levels, these two drugs can result in severe health problems if consumed in tandem. These two medicines that are meant to lower the cholesterol levels in the body can lead to massive health problems if consumed together. In fact, it can even be fatal if the doses are too high. Thus, never go for a man – made cholesterol supplement without the advice of your doctor.
Apart from the serious side effects of these drugs, normal side effects may include muscle cramps and aches. If you notice such side effects after consuming the drugs, quit the drug immediately and see a doctor as soon as possible.
One may argue that most medicines come with some side effect or another. However, it is best to start taking these medicines only of a certified doctors asks you to. In these cases, self medication is a very foolish thing to do. If you really want to do something about your cholesterol levels without posing a threat to your overall well being and health, the best way is to do a lot of exercise and maintain a proper diet. …